# SDR IPXA09855511

- Difficulty date: January 12, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,814 hours, 26,675 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 57695893
- Condition: Misrepaired
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SS 814-W4-30, RT WING CTR L/E STA XFS 422.750 REPAIR DOUBLER FASTENER EDGE DISTANCE LESS THAN 1.5D.  ACCOMPLISHED REPAIR PER TIMCO REO-G12606 REV B, AND UPS EO DC8-5720-3 2403B.
